Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hair loss, tried Conaz lotion, no help. Can Minoxidil help in this condition ?

Hello Doctor, I am a 17 year old boy. When i was 16, some of my hairs started to fall from the sides of my forehead and i found my hair line, being damaged from the sides(forehead). When i consulted a dermatologist, he told me that there are no symptoms of balding and the hair loss from the sides of my forehead is due to dandruff and so he prescribed me an anti-dandruff shampoo Conaz Lotion for my scalp . A few months later, the hairs stopped falling but the fallen ones, never came back. I am now 17, but the sides of my forehead are still vacant. I have got a very visible widow s peak. And i look a bit scary due to which. I have read on the net that the fallen hairs could be brought back with the use of Minoxidil , so i wanna know that can it be useful in my condition too...? As i have lost my hairs from the sides so is there any way to recover them back...? I ll wait for your reply.....Thanks alot !
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  1808
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
I would recommend a trial of minoxidil in your case. If there are viable hair follicles then the hairs can grow back with the application of minoxidil. However, if the cause was something else like alopecia due to other cause like scarring then you might not get good results with the application of minoxidil. Anyway, you should take care of dandruff in your hair adequately because hair loss can occur due to persistence of dandruff.
Answered: Thu, 6 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor